Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the annulus conjecture


Author: W. A. LaBach
Journal: Proc. Amer. Math. Soc. 18 (1967), 1079
MSC: Primary 57.01; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0217800-4
MathSciNet review: 0217800
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Brown, Locally flat embeddings of topological manifolds, Ann. of Math. 75 (1962), 331-341. MR 0133812 (24:A3637)
  • [2] R. C. Kirby, On the annulus conjecture, Proc. Amer. Math. Soc. 17 (1966), 178-185. MR 0192481 (33:706)
  • [3] J. Munkres, Elementary differential topology, Princeton Univ. Press, Princeton, N. J., 1963. MR 0163320 (29:623)
  • [4] J. H. C. Whitehead, Manifolds with transverse fields in Euclidean space, Ann. of Math. 73 (1961), 154-212. MR 0124917 (23:A2225)
  • [5] H. Whitney, Geometric integration theory, Princeton Univ. Press, Princeton, N. J., 1957. MR 0087148 (19:309c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.01, 54.00

Retrieve articles in all journals with MSC: 57.01, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217800-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society